# SDR DALA1149990660

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 69,146 hours, 32,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE FIRST CLASS EMERGENCY PATH LIGHTS WOULD NOT TEST.  MAINTENANCE REPLACED THE POWER SUPPLY BATTERY PACK.  OPERATIONAL CHECK WAS GOOD.
